# SDR CALA2020091501109

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 62,031 hours, 26,504 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX641187
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 764,190 hours, 727,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG G HYD PUMP PR LOECAM COMPLETE.  PTU WORKED REMOVED AND REPLACED ENGINE DRIVEN HYD PUMP, REF 29-11-51.  COMPLETED UP TO STEP 4.E.(6), NEED TO CONTINUE WITH STEP 4.F, AMM 29-11-51-400-010-A 13.  ADD EMP:U093933.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1425186 SN OFF 1187 PUMP, HYDRAULIC OFF 31-2914-9-9003 1187 ON 31-2914-9-9003 6343 ADD EMP:U093933 COMPLETION.  29-11-43-400-010-A STILL REQUIRES LEAK CHECK, ITEM 4.D TO REPLACED NR 1 ENG HYD PUMP CASE DRAIN FILTER, REF AMM FOUND THE HYD PUMP SUPPLY LINE QUICK DISCONNECT CONNECTION AT FIREWALL BACKED OFF FAR ENOUNGH TO WHERE THE INTERNAL SHUT OFF VALVE WAS CLOSED.  THE SELF LOCKING FEATURE DOES NOT APPEAR TO BE WORKING CORRECTLY.  SEE LOG PAGE 5238455.  ADD EMP:U93933 COMPLETED ALL REFERENCED AMM'S AND ACCOMPLISHED LEAK CHECKS.  PERFORMED OPERATIONAL CHECK OF ENGINE DRIVEN PUMP DURING IDLE LEAK CHECK.  OPS NORMAL, NO LEAKS FOUND.
